Inventiones mathematicae

, Volume 76, Issue 1, pp 41–54

Unirationality of the moduli spaces of curves of genus 11, 13 (and 12)

  • M. -C. Chang
  • Z. Ran
Article

DOI: 10.1007/BF01388490

Cite this article as:
Chang, M.-. & Ran, Z. Invent Math (1984) 76: 41. doi:10.1007/BF01388490

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • M. -C. Chang
    • 1
  • Z. Ran
    • 2
  1. 1.Mathematics DepartmentCalifornia Institute of TechnologyPasadenaUSA
  2. 2.Mathematics DepartmentUniversity of ChicagoChicagoUSA